# SDR CALA2012022000110

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 65,836 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NR 2 SV CHECK,  FOUND RIGHT EMERGENCY LIGHTS INOPERATIVE, UPPER LEVEL FROM ROWS 32-40.  REMOVED & REPLACED BATTERY PACK M736 IN AFT GALLEY.  LIGHTS WORK NORMALLY IAW MM 33-51-07-902-001.
